Alert archive / Alaska / Snow Advisories in 2006

Snow Advisory 2, NWS Anchorage, AK

October 28, 2006

NWS Anchorage, AK issued this snow advisory at Oct 28, 2006, 12:12 AM AKDT. It took effect at Oct 29, 2006, 6:00 AM AKST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2006, 12:12 AM AKDT (08:12 UTC)
In effect from
Oct 29, 2006, 6:00 AM AKST
Expired
Oct 29, 2006, 11:00 AM AKST
In force
5 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK41 PAFC 281312
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
512 AM ADT SAT OCT 28 2006

AKZ145-290100-
/X.NEW.PAFC.SN.Y.0002.061029T1500Z-061030T0300Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
512 AM ADT SAT OCT 28 2006

...SNOW ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY 
NORTH OF TALKEETNA...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY. 

A BERING SEA LOW PRESSURE SYSTEM WILL MOVE ON SHORE OVER SOUTHWEST
ALASKA SUNDAY MORNING CAUSING SNOW TO OVERSPREAD THE SUSITNA
VALLEY FROM SOUTH TO NORTH. SNOWFALL WILL INTENSIFY BY LATE
MORNING AND CONTINUE THROUGH LATE AFTERNOON BEFORE DIMINISHING IN
THE EARLY EVENING. EXPECT 6 TO 12 INCHES OF SNOW ACCUMULATION
NORTH OF TALKEETNA BY SUNDAY EVENING. AREAS OF SNOW WILL LIKELY
CONTINUE SUNDAY NIGHT THROUGH MONDAY AS THE LOW TRANSITIONS FROM
SOUTHWEST ALASKA TO PRINCE WILLIAM SOUND BUT AMOUNTS ARE EXPECTED
TO BE LIGHT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
5 follow-up statements
000 
WWAK41 PAFC 290001
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
401 PM ADT SAT OCT 28 2006

AKZ111-291400-
/X.EXB.PAFC.SN.Y.0002.061029T1500Z-061030T2100Z/
MATANUSKA VALLEY-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON
401 PM ADT SAT OCT 28 2006

...SNOW ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST MONDAY
FOR THE HIGHER ELEVATIONS...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST
MONDAY FOR THE HIGHER ELEVATIONS. 

A BERING SEA LOW PRESSURE SYSTEM WILL MOVE ON SHORE OVER
SOUTHWEST ALASKA SUNDAY MORNING CAUSING SNOW TO OVERSPREAD THE
MATANUSKA VALLEY. SNOWFALL WILL INTENSIFY BY LATE MORNING AND
CONTINUE THROUGH NOON MONDAY. EXPECT 12 TO 16 INCHES OF SNOW
ACCUMULATION FOR THE HIGHER ELEVATIONS BY MIDDAY MONDAY. SNOWFALL
WILL DIMINISH MONDAY AFTERNOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. 


$$

AKZ145-291400-
/X.EXT.PAFC.SN.Y.0002.061029T1500Z-061030T2100Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
401 PM ADT SAT OCT 28 2006

...SNOW ADVISORY NOW IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST
MONDAY NORTH OF TALKEETNA...

THE SNOW ADVISORY IS NOW IN EFFECT FROM 6 AM SUNDAY TO 12 PM AST
MONDAY NORTH OF TALKEETNA.

A BERING SEA LOW PRESSURE SYSTEM WILL MOVE ON SHORE OVER
SOUTHWEST ALASKA SUNDAY MORNING CAUSING SNOW TO OVERSPREAD THE
SUSITNA VALLEY. SNOWFALL WILL INTENSIFY BY LATE MORNING AND
CONTINUE THROUGH NOON MONDAY. EXPECT 12 TO 16 INCHES OF SNOW
ACCUMULATION NORTH OF TALKEETNA BY MIDDAY MONDAY. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL 
WILL DIMINISH MONDAY AFTERNOON. 

$$
000 
WWAK41 PAFC 291418
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
518 AM AST SUN OCT 29 2006

AKZ111-300200-
/X.EXT.PAFC.SN.Y.0002.061029T1500Z-061030T0300Z/
MATANUSKA VALLEY-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON
518 AM AST SUN OCT 29 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS AFTERNOON 
FOR HIGHER ELEVATIONS...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM AST THIS AFTERNOON.

LIGHT SNOW WILL OVERSPREAD THE MATANUSKA VALLEY THIS MORNING AND
INTENSIFY AT HIGHER ELEVATIONS BY LATE MORNING. SNOW WILL CONTINUE
THROUGH THE AFTERNOON AT HIGHER ELEVATIONS AND THEN DIMINISH BY
EARLY EVENING. EXPECT UP TO 6 INCHES OF SNOW ACCUMULATION FOR THE
HIGHER ELEVATIONS BY SUNDAY EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ145-300200-
/X.EXT.PAFC.SN.Y.0002.061029T1500Z-061030T1500Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
518 AM AST SUN OCT 29 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY 
NORTH OF TALKEETNA...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM AST MONDAY. 

LIGHT SNOW WILL OVERSPREAD THE SUSITNA VALLEY EARLY THIS MORNING
AND INTENSIFY BY LATE MORNING. THE SNOW WILL CONTINUE THROUGH LATE
SUNDAY NIGHT AND THEN DIMINISH ON MONDAY. EXPECT 6 TO 12 INCHES OF
SNOW ACCUMULATION NORTH OF TALKEETNA BY MONDAY MORNING. HEAVIEST
AMOUNTS ARE EXPECTED ALONG AND EAST OF THE PARKS HIGHWAY. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL
WILL DIMINISH MONDAY AFTERNOON.

$$
000 
WWAK41 PAFC 291757
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
857 AM AST SUN OCT 29 2006

AKZ101-300100-
/X.NEW.PAFC.ZR.Y.0001.061029T1757Z-061030T0100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
857 AM AST SUN OCT 29 2006

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON.

SNOW IS MIXING WITH ICE PELLETS EARLY THIS MORNING AND HAS CHANGED
OVER TO RAIN ALONG TURNAGAIN ARM. AREAS OF FREEZING RAIN ARE
LIKELY THROUGH THIS AFTERNOON AS WARM TEMPERATURES ALOFT ADVECT
OVER THE REGION AND POCKETS OF SHALLOW COLD AIR WILL REMAIN OVER
EAST ANCHORAGE. THE HILLSIDE AND TURNAGAIN ARM WILL REMAIN A RAIN
SNOW MIX WHEREAS EAST ANCHORAGE WILL SEE SNOW...ICE
PELLETS...AND FREEZING RAIN BEFORE POSSIBLY CHANGING OVER TO RAIN
THIS AFTERNOON. WEST ANCHORAGE WILL LIKELY SEE SNOW MIXED WITH
RAIN AND ONLY A SLIGHT CHANCE OF FREEZING RAIN.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

$$

AKZ121-292100-
/X.NEW.PAFC.ZR.Y.0001.061029T1757Z-061029T2100Z/
WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER...
COOPER LANDING
857 AM AST SUN OCT 29 2006

...FREEZING RAIN ADVISORY IN EFFECT UNTIL NOON AST TODAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST TODAY. 

RAIN AND SNOW IS FALLING THIS MORNING OVER THE WESTERN KENAI PENINSULA.
WARM AIR ADVECTING NORTHWARD ACROSS THE REGION AND SHALLOW COLD
AIR REMAINING AT THE SURFACE IS PRODUCING FREEZING RAIN MAINLY
NORTH OF NINILCHIK. WARM AIR WILL CONTINUE TO MOVE NORTHWARD AND
BRING TEMPERATURES ABOVE FREEZING AT ALL LEVELS BY NOON.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

$$

AKZ111-300300-
/X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T0300Z/
MATANUSKA VALLEY-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON
857 AM AST SUN OCT 29 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON. 

LIGHT SNOW WILL SPREAD OVER THE MATANUSKA VALLEY THIS MORNING AND
INTENSIFY AT HIGHER ELEVATIONS BY LATE MORNING. SNOW WILL
CONTINUE THROUGH THE AFTERNOON AT HIGHER ELEVATIONS AND THEN
DIMINISH BY EARLY EVENING. EXPECT UP TO 6 INCHES OF SNOW
ACCUMULATION FOR THE HIGHER ELEVATIONS BY SUNDAY EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ145-300600-
/X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T1500Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
857 AM AST SUN OCT 29 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY. 

LIGHT SNOW WILL SPREAD OVER THE SUSITNA VALLEY EARLY THIS MORNING
AND INTENSIFY BY LATE MORNING. THE SNOW WILL CONTINUE THROUGH
LATE SUNDAY NIGHT AND THEN DIMINISH ON MONDAY. EXPECT 6 TO
12 INCHES OF SNOW ACCUMULATION NORTH OF TALKEETNA BY MONDAY
MORNING. HEAVIEST AMOUNTS ARE EXPECTED ALONG AND EAST OF THE
PARKS HIGHWAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL
WILL DIMINISH MONDAY AFTERNOON.

$$
000 
WWAK41 PAFC 292136
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1235 PM AST SUN OCT 29 2006

AKZ101-300100-
/X.NEW.PAFC.ZR.Y.0001.061029T1757Z-061030T0100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
1235 PM AST SUN OCT 29 2006

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON.

SNOW IS MIXING WITH ICE PELLETS EARLY THIS MORNING AND HAS CHANGED
OVER TO RAIN ALONG TURNAGAIN ARM. AREAS OF FREEZING RAIN ARE
LIKELY THROUGH THIS AFTERNOON AS WARM TEMPERATURES ALOFT ADVECT
OVER THE REGION AND POCKETS OF SHALLOW COLD AIR WILL REMAIN OVER
EAST ANCHORAGE. THE HILLSIDE AND TURNAGAIN ARM WILL REMAIN A RAIN
SNOW MIX WHEREAS EAST ANCHORAGE WILL SEE SNOW...ICE
PELLETS...AND FREEZING RAIN BEFORE POSSIBLY CHANGING OVER TO RAIN
THIS AFTERNOON. WEST ANCHORAGE WILL LIKELY SEE SNOW MIXED WITH
RAIN AND ONLY A SLIGHT CHANCE OF FREEZING RAIN.

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

$$

AKZ121-292200-
/X.EXP.PAFC.ZR.Y.0001.061029T1757Z-061029T2100Z/
WESTERN KENAI PENINSULA-
INCLUDING THE CITIES OF...KENAI...SOLDOTNA...HOMER...
COOPER LANDING
1235 PM AST SUN OCT 29 2006

...FREEZING RAIN ADVISORY HAS EXPIRED...

THE THREAT OF FREEZING RAIN HAS ENDED. THERE WILL BE NO MORE 
STATEMENTS ISSUED FOR THIS EVENT. 

$$

AKZ111-300300-
/X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T0300Z/
MATANUSKA VALLEY-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON
1235 PM AST SUN OCT 29 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS AFTERNOON. 

LIGHT SNOW WILL SPREAD OVER THE MATANUSKA VALLEY THIS MORNING AND
INTENSIFY AT HIGHER ELEVATIONS BY LATE MORNING. SNOW WILL
CONTINUE THROUGH THE AFTERNOON AT HIGHER ELEVATIONS AND THEN
DIMINISH BY EARLY EVENING. EXPECT UP TO 6 INCHES OF SNOW
ACCUMULATION FOR THE HIGHER ELEVATIONS BY SUNDAY EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AKZ145-300600-
/X.CON.PAFC.SN.Y.0002.000000T0000Z-061030T1500Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
1235 PM AST SUN OCT 29 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY. 

LIGHT SNOW WILL SPREAD OVER THE SUSITNA VALLEY EARLY THIS MORNING
AND INTENSIFY BY LATE MORNING. THE SNOW WILL CONTINUE THROUGH
LATE SUNDAY NIGHT AND THEN DIMINISH ON MONDAY. EXPECT 6 TO
12 INCHES OF SNOW ACCUMULATION NORTH OF TALKEETNA BY MONDAY
MORNING. HEAVIEST AMOUNTS ARE EXPECTED ALONG AND EAST OF THE
PARKS HIGHWAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SNOWFALL
WILL DIMINISH MONDAY AFTERNOON.

$$
000 
WWAK41 PAFC 300100
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
400 PM AST SUN OCT 29 2006

AKZ101-300200-
/X.CAN.PAFC.ZR.Y.0001.000000T0000Z-061030T0100Z/
ANCHORAGE-
INCLUDING THE CITIES OF...ANCHORAGE...EAGLE RIVER...INDIAN...
EKLUTNA
400 PM AST SUN OCT 29 2006

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

$$

AKZ145-300200-
/X.CAN.PAFC.SN.Y.0002.000000T0000Z-061030T1500Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
400 PM AST SUN OCT 29 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE SNOW
ADVISORY. 

$$

AKZ111-300200-
/X.CAN.PAFC.SN.Y.0002.000000T0000Z-061030T0300Z/
MATANUSKA VALLEY-
INCLUDING THE CITIES OF...PALMER...WASILLA...SUTTON...CHICKALOON
400 PM AST SUN OCT 29 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE SNOW
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this snow advisory went out at Oct 28, 12:00 AM AKDT, 12 minutes earlier.

Area forecast discussion, Oct 28, 12:00 AM AKDT, 12 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM ADT SAT OCT 28 2006

.DISCUSSION...
SURFACE LOW JUST WEST OF THE PRIBILOFS MOVING NORTHEAST IS BRINGING
GALE AND STORM FORCE WINDS TO THE BERING AND ALEUTIAN CHAIN.
PRECIPITATION FROM THIS LOW HAS ALREADY REACHED THE YUKON DELTA. A
RIDGE STRETCHING NORTHEAST FROM THE AKPEN TO OVER THE SUSITNA AND
COPPER RIVER VALLEY IS KEEPING SOUTHCENTRAL MOSTLY CLEAR TODAY.

NAM DID NOT HAVE A GOOD HANDLE ON THE BERING LOW. WITH GFS AND UKMET
IN GOOD AGREEMENT AND GFS KEEPING RELATIVELY CONSISTENT IN THE LONG
TERM...HAVE FOLLOWED GFS GUIDANCE.

EAST...CLOUD COVER WILL BE INCREASING LATER TODAY FROM THE WEST AS
THE BERING SYSTEM NEARS TO PUSH THE RIDGE EAST. PRECIPITATION WILL
BEGIN LATE TONIGHT REACHING OVER TO EASTERN PRINCE WILLIAM SOUND AND
COPPER RIVER BASIN LATER TOMORROW MORNING. WITH COOLER SURFACE
TEMPERATURES IN PLACE...LOOK FOR PRECIP TO BEGIN AS SNOW. WARM
ADVECTION IN THE SOUTHWEST FLOW WILL MIX OR CHANGE SNOW TO RAIN
TOMORROW. DURING THE CHANGE OVER...FREEZING RAIN COULD BE POSSIBLE IN
THE MORNING. A SNOW ADVISORY HAS BEEN ISSUED FOR NORTHERN SUSITNA
VALLEY TOMORROW MORNING AS SUFFICIENT MOISTURE AND LIFT AGAINST THE
ALASKA RANGE WILL ALLOW HEAVIER SNOW TO FALL OVER THIS AREA. THE LOW
WILL MOVE SOUTHEAST DOWN INTO THE GULF MONDAY NIGHT. AS COLD AIR
COMES AROUND THE BACKSIDE OF THE LOW...RAIN SHOULD TURN BACK INTO
SNOW ON MONDAY.

WEST...PRECIPITATION MOSTLY IN THE FORM OF RAIN WILL SPREAD EAST
ACROSS THE EASTERN BERING AND SOUTHWESTERN MAINLAND TODAY. THE TIGHT
PRESSURE GRADIENT BETWEEN THE LOW AND THE RIDGE TO THE EAST WILL
PROVIDE STRONG WINDS OVER THE CENTRAL AND EASTERN ALEUTIANS...
PRIBILOFS...AKPEN...WESTERN CAPES AND KUSKOKWIM DELTA THROUGH
TOMORROW. CONSTANT SOUTHWESTERLY WINDS AROUND THE BOTTOM OF THE LOW
TOWARD WILL BRING THE POSSIBILITY OF COASTAL FLOODING TO KUSKOKWIM
DELTA AND NORTHERN BRISTOL BAY THROUGH THIS EVENING. RAIN WILL CHANGE
BACK TO SNOW AS THE LOW MOVES INTO THE GULF ON MONDAY AND COLD AIR
MOVES SOUTH ON THE BACKSIDE OF THE LOW. HIGH PRESSURE WILL BE
BUILDING INTO THE BERING SUNDAY AND INTO THE MAINLAND THROUGH THE
FIRST HALF OF NEXT WEEK TO CLEAR IT OUT AND LOWER TEMPERATURES IN
NORTHERLY FLOW.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...COASTAL FLOOD ADVISORY 155 161
MARINE...STORM 170 179 180
      ...GALE 150 155 160 165 171 172 185
FIRE WEATHER...NONE

LR OCT 06

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 11:00 PM AKDTGale WarningAFC12 hr
Oct 27, 11:00 PM AKDTSmall Craft AdvisoryAFC49 hr
Oct 27, 11:00 PM AKDTSmall Craft AdvisoryAFC37 hr
Oct 27, 11:00 PM AKDTStorm WarningAFC12 hr
Oct 27, 11:30 PM AKDTStorm WarningAFC12 hr
Oct 28, 10:17 AM AKDTWinter Weather AdvisoryAFC13 hr
Oct 28, 11:00 AM AKDTGale WarningAFC25 hr
Oct 28, 11:00 AM AKDTSmall Craft AdvisoryAFC49 hr
Oct 28, 11:15 AM AKDTGale WarningAFC13 hr
Oct 28, 12:33 PM AKDTAshfall AdvisoryAFC7 hr

Nearby

Snow Advisories in Alaska, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.